• Users Online: 48
  • Print this page
  • Email this page
CASE REPORTS
Year : 2022  |  Volume : 37  |  Issue : 2  |  Page : 91-94

Bilateral anterior shoulder dislocation following tramadol induced seizure after low dose consumption in a healthy adult


1 Department of Orthopaedics, Government Institute of Medical Sciences, Greater Noida, UP, India
2 Department of Orthopaedics, Indraprastha Apollo Hospital, New Delhi, India

Correspondence Address:
Vikas Saxena
Department of Orthopaedics, Government Institute of Medical Sciences, Greater Noida, UP
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jbjd.jbjd_12_22

Rights and Permissions

Tramadol is a synthetic analgesic used for the treatment of moderate to severe pain with a dual mechanism of action. Although Tramadol-induced seizures are reported in the literature, however, the incidence is rare with its use in therapeutic dosage. Bilateral symmetrical anterior dislocation following a seizure is an unusual complication. We present a rare case of bilateral symmetrical anterior shoulder dislocation following Tramadol-induced epileptiform reaction in an otherwise healthy adult male. The dislocations were diagnosed early and reduced immediately with a satisfactory outcome. An awareness of this entity and a high index of suspicion are required to make an early diagnosis and offer prompt treatment in order to avoid unpleasant complications.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed102    
    Printed20    
    Emailed0    
    PDF Downloaded17    
    Comments [Add]    

Recommend this journal